CureZone   Log On   Join
Re: Withdrawal? My body feels like it's going crazy!
 
Ginagirl Views: 2,540
Published: 7 years ago
 
This is a reply to # 2,169,969

Re: Withdrawal? My body feels like it's going crazy!


I wouldnt worry about this. Iodine in some cases worsen a hypo thyroid, but this is a transient phase.
Selenium may be important while taking iodine, but keep in mind that none of the VWT supplemented with selenium the first year(s)without any damage.

I was cold to the bone while hypo T, what helped was iodine, loads of it.

Hashimotos is an autoimmune disease, taking Iodine does not cause Hashimotos!!, (but for some that already has it, taking Iodine may be challenging in the beginning)

Marvellous result about the toe-nail!



 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.484 sec, (1)